Jump to content

Zoloft linked with headaches?


[mi...]

Recommended Posts

well first of all just wanted to say hello. I have not been on in a while. I quit Zoloft in October of 2010 cold turkey... worst thing in my life. Anyways mid January of 2011 I started getting these headaches. Ive had cat scans MRI the whole works and everything is fine, except I need sinus surgery (the ent swears it has no effect on headaches) Just wondering if anyone has had this before after so long of being off Zoloft or any SSRI? What a crazy year for me sad to say I'm back on klonopin :( after schools out in 4 weeks for summer and surgery is over I plan to re taper off
Link to comment
Share on other sites

Mike good luck with your paper...And comeing this summer when ur ready to taper you will get all the help you need here at BB... ;)...Jenny
Link to comment
Share on other sites

[13...]

mike,

 

When I was on Klonopin.. I got headaches daily. It could be the Klonopin causing them.

As far as the Zoloft.. I couldn't tell you, but it's likely "Headaches" are on the list of SSRI withdrawal symptoms.

I think it's possibly the Klonopin.. if Med related.

Sinuses can cause headaches, as you know.

I stopped Effexor c/t and had withdrawals from it for 7 months.

Hopefully, others will weigh in here, as I don't know much about Zoloft.

 

S#

Link to comment
Share on other sites

×
×
  • Create New...